# SDR 2024FA0000457

- Difficulty date: June 18, 2024
- Submitted: June 18, 2024
- Operation: General aviation
- Aircraft: N122AW
- Make and model: Piper PA-31-350
- Aircraft serial: 317652135
- Aircraft time: 19,644 hours
- Engine: Lyc TIO540J2BD
- Engine time: 3,623 hours
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: MS28778166222078
- Condition: Damaged
- Location: Hyd Filter
- Part time: 4 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WILL NOT LOCK ON EXTENSION.  MANUALLY PUMPED GEAR DOWN AND LOCKED WITH THREE GREEN LIGHTS.  WE FOUND THE RH ENGINE HYDRAULIC FILTER RESERVOIR LEAKING FROM THE O-RING.  REMOVED HYDRAULIC FILTERS VERIFIED NO CONTAMINANTS AND REPLACED O-RING.  THE HYDRAULIC SYSTEM WAS SERVICED WITH 400 ML OF 5606.  AFTER ENGINE RUNS, SERVICE HYDRAULIC SYSTEM ADDITIONAL 50ML 5606 AND NO LEAKS NOTED.
